# SDR ORJA99209

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 31
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO - EMERGENCY PATH LIGHT AT ROW 33 IS INOPERATIVE.  REPLACED BROKEN WIRE ON ROW 31 EMERGENCY EXIT LIGHT SYSTEM, OPS CHECK GOOD.  (M)
